Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 6, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Feb 12, 2014, 11:24 PM MST for 21 counties in North Dakota. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2014, 11:24 PM MST (06:24 UTC)
- Expired
- Feb 13, 2014, 8:00 AM MST
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 57 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 6.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
805 WWUS73 KBIS 130624 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1224 AM CST THU FEB 13 2014 ...WIND ADVISORY WEST AND SOUTH CENTRAL NORTH DAKOTA THROUGH EARLY THURSDAY MORNING... .GUSTY NORTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS TO 50 MPH WILL CONTINUE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. THE WINDS WILL FALL BELOW ADVISORY CRITERIA ACROSS THE WEST PRIOR TO SUNRISE...AND WEAKEN IN THE JAMES RIVER VALLEY BY MID MORNING. MOTORISTS TRAVELING THROUGH EARLY THURSDAY MORNING SHOULD EXERCISE CAUTION...ESPECIALLY IN HIGH PROFILE VEHICLES. NDZ009-017>020-031>035-040>046-131200- /O.NEW.KBIS.WI.Y.0006.140213T0624Z-140213T1200Z/ WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER... BEULAH...HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER... FORT YATES...LINTON 1224 AM CST THU FEB 13 2014 /1124 PM MST WED FEB 12 2014/ ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY THIS MORNING. * TIMING...THROUGH EARLY THURSDAY MORNING. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ036-037-047-048-050-051-131430- /O.NEW.KBIS.WI.Y.0006.140213T0624Z-140213T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 1224 AM CST THU FEB 13 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...THROUGH MID MORNING THURSDAY. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS/TWH
3 follow-up statements
813 WWUS73 KBIS 130929 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 329 AM CST THU FEB 13 2014 ...WIND ADVISORY WEST AND SOUTH CENTRAL NORTH DAKOTA THROUGH EARLY THURSDAY MORNING... .GUSTY NORTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. WINDS WILL WEAKEN BELOW WIND ADVISORY CRITERIA BY MID MORNING. MOTORISTS TRAVELING EARLY THURSDAY MORNING SHOULD EXERCISE CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. NDZ009-017-031-032-040-043-131030- /O.CAN.KBIS.WI.Y.0006.000000T0000Z-140213T1200Z/ WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH... MEDORA...MARMARTH...BOWMAN 329 AM CST THU FEB 13 2014 /229 AM MST THU FEB 13 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE WEAKENED BELOW WIND ADVISORY CRITERIA...THUS THE WIND ADVISORY HAS BEEN CANCELLED. $$ NDZ018>020-033>035-041-042-044>046-131200- /O.CON.KBIS.WI.Y.0006.000000T0000Z-140213T1200Z/ DUNN-MERCER-OLIVER-STARK-MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... DICKINSON...MANDAN...BISMARCK...MOTT...ELGIN...HETTINGER... FORT YATES...LINTON 329 AM CST THU FEB 13 2014 /229 AM MST THU FEB 13 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST /5 AM MST/ EARLY THIS MORNING... * TIMING...THROUGH EARLY THURSDAY MORNING. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ036-037-047-048-050-051-131500- /O.CON.KBIS.WI.Y.0006.000000T0000Z-140213T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 329 AM CST THU FEB 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING THURSDAY. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS
935 WWUS73 KBIS 131147 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 547 AM CST THU FEB 13 2014 ...WIND ADVISORY SOUTHERN JAMES RIVER VALLEY THROUGH MID MORNING... .GUSTY NORTHWEST WINDS SUSTAINED AT 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING THURSDAY. MOTORISTS TRAVELING EARLY THURSDAY MORNING SHOULD EXERCISE CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES. NDZ018>020-033>035-041-042-044>046-131300- /O.EXP.KBIS.WI.Y.0006.000000T0000Z-140213T1200Z/ DUNN-MERCER-OLIVER-STARK-MORTON-BURLEIGH-HETTINGER-GRANT-ADAMS- SIOUX-EMMONS- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... DICKINSON...MANDAN...BISMARCK...MOTT...ELGIN...HETTINGER... FORT YATES...LINTON 547 AM CST THU FEB 13 2014 /447 AM MST THU FEB 13 2014/ ...WIND ADVISORY WILL EXPIRE AT 6 AM CST /5 AM MST/ EARLY THIS MORNING... WINDS HAVE WEAKENED BELOW WIND ADVISORY CRITERIA...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM CST. $$ NDZ036-037-047-048-050-051-131500- /O.CON.KBIS.WI.Y.0006.000000T0000Z-140213T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 547 AM CST THU FEB 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...THROUGH MID MORNING THURSDAY. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS
535 WWUS73 KBIS 131453 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 853 AM CST THU FEB 13 2014 ...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... .WINDS HAVE FALLEN TO BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO SUBSIDE TODAY. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM CST. NDZ036-037-047-048-050-051-131600- /O.EXP.KBIS.WI.Y.0006.000000T0000Z-140213T1500Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 853 AM CST THU FEB 13 2014 ...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WINDS HAVE FALLEN TO BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO SUBSIDE TODAY. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM CST. $$ TM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 12, 11:12 PM MST, 12 minutes earlier.
Area forecast discussion, Feb 12, 11:12 PM MST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1212 AM CST THU FEB 13 2014 .UPDATE... ISSUED AT 1212 AM CST THU FEB 13 2014 LATEST SURFACE ANALYSIS SHOWS THE 3HR PRESSURE MAX OVER NORTHEAST MONTANA SLOWLY FORECAST TO SLIDE INTO THE JAMES RIVER VALLEY BY 12Z THURSDAY. WINDS HAVE BEEN CONSISTENTLY IN THE 25KT TO 35KT SUSTAINED RANGE WITH GUSTS TO 40KT ACROSS MOST OF THE WEST AND SOUTH CENTRAL...WITH NO RESTRICTIONS IN VISIBILITIES OBSERVED. THUS HAVE DECIDED TO CANCEL THE WINTER WEATHER ADVISORY FOR BLOWING SNOW/LOW VISIBILITIES...AND REPLACE IT WITH A WIND ADVISORY FOR THE REMAINING PORTIONS OF THE OVERNIGHT PERIOD. THE WIND ADVISORY WILL BE IN PLACE FOR THE SOUTHERN JAMES RIVER VALLEY UNTIL 15Z THURSDAY AS THE PROXIMITY OF THE PRESSURE RISE MENTIONED ABOVE WILL KEEP THE GUSTY WINDS GOING LONGER. UPDATES FORTHCOMING. UPDATE ISSUED AT 952 PM CST WED FEB 12 2014 LATE EVENING UPDATE TO REFINE POPS AND SNOWFALL AMOUNTS. THE HIGHEST TOTAL SO FAR HAS BEEN 3.5 INCHES IN BOTTINEAU...AND BASED ON RADAR/MODEL TRENDS...THEY MAY END UP WITH AROUND 4 INCHES. SHERWOOD...MINOT...AND BOWBELLS ALL HAD AROUND AN INCH THROUGH 10 PM CST. MUCH OF THE HIGHER INTENSITY SNOW WILL EXIT THE FORECAST AREA BY MIDNIGHT...WITH SOME LINGERING LIGHT SNOW FOR A FEW HOURS IN THE TURTLE MOUNTAINS AREA...SOUTH THROUGH HARVEY. 9-MB 3 HOUR PRESSURE RISES UPSTREAM SUGGEST A BRIEF PERIOD OF POTENT WINDS OVERNIGHT. HAVE OPTED TO LEAVE WINTER WEATHER ADVISORY HEADLINES IN PLACE ALL AREAS...EVEN THOUGH SOME LOCATIONS...ESPECIALLY THE SOUTH CENTRAL...WILL ONLY LIKELY EXPERIENCE ISOLATED BLOWING/DRIFTING PROBLEMS. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 321 PM CST WED FEB 12 2014 THE MAIN FORECAST CHALLENGE FOR THE PERIOD WILL BE THE WINDS ASSOCIATED WITH A CLIPPER TONIGHT...AND WHETHER THEY WILL BE STRONG ENOUGH TO REDUCE VISIBILITIES TO A HALF MILE OR LESS IN BLOWING SNOW. THE CLIPPER IS CURRENTLY LOCATED IN SOUTHWESTERN SASKATCHEWAN/NORTH CENTRAL MONTANA. THE LOW IS PROGGED TO RAPIDLY ADVANCE INTO CENTRAL NORTH DAKOTA BY MIDNIGHT TONIGHT. AS IT DOES...MODERATE TO HEAVY SNOW IS FORECAST TO DEVELOP PRIMARILY OVER NORTH CENTRAL NORTH DAKOTA THIS EVENING. LIGHT SNOW IS FORECAST FOR AREAS BETWEEN I-94 AND HIGHWAY 2. BEHIND THE SNOW...THE 12Z ECMWF PROGS A 20MB/6HR PRESSURE RISE BUBBLE TO ENTER NORTHEASTERN MONTANA AROUND 06Z THURSDAY. THE ISALLOBARIC WIND ASSOCIATED WITH SAID PRESSURE BUBBLE WILL LIKELY GENERATE WIND ADVISORY CONDITIONS ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. THE MAIN CHALLENGE WILL BE DETERMINING IF THESE WINDS WILL GENERATE BLOWING SNOW REDUCING VISIBILITIES TO ONE HALF MILE OR LESS IN AREAS THAT NOT ONLY RECEIVED SNOW LAST NIGHT (SOUTHWESTERN NORTH DAKOTA)...BUT ALSO WILL RECEIVE SNOW THIS EVENING. AFTER COORDINATING WITH SURROUNDING OFFICES...DECIDED A WINTER WEATHER ADVISORY FOR BLOWING SNOW WOULD BE THE BEST COURSE OF ACTION FOR WESTERN AND SOUTH CENTRAL NORTH DAKOTA TONIGHT. MAINTAINED THE WINTER WEATHER ADVISORY FOR SNOW FOR NORTH CENTRAL NORTH DAKOTA TONIGHT AS WELL. THE SNOW AND BLOWING SNOW WILL RAPIDLY TAPER OFF FROM WEST TO EAST THURSDAY MORNING AS HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER WAVE OF ENERGY WILL GENERATE A CHANCE OF SNOW WEST THURSDAY AFTERNOON. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 321 PM CST WED FEB 12 2014 THE HIGHLIGHT OF THE EXTENDED IS LIGHT TO MODERATE SNOW THURSDAY NIGHT...AND FRIDAY NIGHT INTO SATURDAY...FOLLOWED BY ABOVE NORMAL TEMPERATURES. A BAND OF LIGHT TO MODERATE SNOW IS FORECAST TO DEVELOP ALONG THE LOW LEVEL BAROCLINIC/WEAK CONVERGENCE ZONE ON THE WESTERN PERIPHERY OF THE SURFACE RIDGE AXIS ACROSS WESTERN AND CENTRAL NORTH DAKOTA THURSDAY NIGHT. THE 12 UTC GFS IS THE FURTHEST WEST WITH THE BAND...WITH THE 15 UTC SREF AND 12 UTC ECMWF/GEM CLUSTERED ON THE BAND SETTING UP FROM CROSBY THROUGH BISMARCK/MANDAN...LINTON AND WISHEK. SNOWFALL AMOUNTS SHOULD BE LIGHT GIVEN THE SHORT NATURE OF THE EVENT...AROUND 1-2 INCHES. HOWEVER...SNOWFALL RATES MAY BE HIGH WITH LOCALIZED SIGNIFICANTLY REDUCED VISIBILITIES GIVEN STRONG OMEGA IN THE DENDRITIC GROWTH ZONE AND STEEP MID LEVEL LAPSE RATES. THE NEXT CHANCE OF SNOW IS FRIDAY NIGHT INTO SATURDAY WITH ISENTROPIC LIFT ASSOCIATED WITH A FILLING CLIPPER SYSTEM. SNOWFALL LOOKS TO BE FOCUSED ACROSS NORTHERN NORTH DAKOTA INTO THE JAMES RIVER VALLEY GIVEN A CONSENSUS OF THE 12 UTC GUIDANCE. THEREAFTER...ABOVE NORMAL TEMPERATURES ARE EXPECTED SATURDAY THROUGH MUCH OF NEXT WEEK AS A BROAD UPPER LEVEL RIDGE TRANSITIONS TO ZONAL FLOW. WIDESPREAD 40S FOR HIGHS ARE NOT OUT OF THE QUESTIONS FOR ALONG AND WEST OF THE MISSOURI RIVER. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1212 AM CST THU FEB 13 2014 SUSTAINED WEST TO NORTHWEST WINDS OF 25KT TO 35 KT WITH GUSTS TO 45KT WILL CONTINUE OVERNIGHT. BEST PROBABILITY FOR VSBYS BEING REDUCED IN THE MVFR/IFR RANGE WILL BE AT KMOT AND POSSIBLE MVFR VSBYS AT KJMS. REST OF THE TERMINALS WILL HAVE UNRESTRICTED VSBYS. FOR CIGS...A BAND OF MVFR CONDITIONS OVER KISN WILL SHIFT EAST AND SOUTH OVERNIGHT INTO KMOT/KBIS/KJMS. ANOTHER ROUND OF SNOW AND MVFR/IFR CIGS WILL BEGIN TO IMPACT KISN/KDIK/KBIS FROM 22Z THURSDAY THROUGH THE END OF THE TAF PERIOD...06Z FRIDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST /5 AM MST/ EARLY THIS MORNING FOR NDZ009-017>020-031>035-040>046. WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR NDZ003>005- 011>013-021>023-025. WINTER WEATHER ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR NDZ001-002-010. WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR NDZ036-037-047-048- 050-051. && UPDATE...KS SHORT TERM...TM LONG TERM...AYD AVIATION...KS
Hazardous weather outlook, Feb 12, 6:13 PM MST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 713 PM CST WED FEB 12 2014 NDZ003>005-011>013-131200- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- 713 PM CST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH THURSDAY MORNING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT SNOW IS POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-131200- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 713 PM CST WED FEB 12 2014 /613 PM MST WED FEB 12 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT THROUGH THURSDAY MORNING. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LIGHT SNOW IS EXPECTED THURSDAY NIGHT AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RP KINNEY/AYD
In the hours before
Local storm report, Feb 12, 8:32 PM MST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
932 PM CST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM SNOW BOTTINEAU 48.83N 100.44W
02/12/2014 E3.5 INCH BOTTINEAU ND LAW ENFORCEMENT
STILL SNOWING AT TIME OF OBSERVATION
&&
MMATHEWSLocal storm report, Feb 12, 8:34 PM MST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
934 PM CST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM SNOW BOWBELLS 48.80N 102.25W
02/12/2014 E1.0 INCH BURKE ND LAW ENFORCEMENT
STILL SNOWING AT TIME OF OBSERVATION
&&
MMATHEWSLocal storm report, Feb 12, 8:38 PM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
938 PM CST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM SNOW MINOT 48.23N 101.30W
02/12/2014 M1.0 INCH WARD ND BROADCAST MEDIA
&&
MMATHEWSLocal storm report, Feb 12, 8:39 PM MST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM SNOW SHERWOOD 48.96N 101.63W
02/12/2014 E1.0 INCH RENVILLE ND LAW ENFORCEMENT
STILL SNOWING AT TIME OF OBSERVATION
&&
MMATHEWSLocal storm report, Feb 12, 8:47 PM MST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM SNOW BOTTINEAU 48.83N 100.44W
02/12/2014 E3.5 INCH BOTTINEAU ND LAW ENFORCEMENT
STILL SNOWING AT TIME OF OBSERVATION
0933 PM SNOW BOWBELLS 48.80N 102.25W
02/12/2014 E1.0 INCH BURKE ND LAW ENFORCEMENT
STILL SNOWING AT TIME OF OBSERVATION
0938 PM SNOW MINOT 48.23N 101.30W
02/12/2014 M1.0 INCH WARD ND BROADCAST MEDIA
0938 PM SNOW SHERWOOD 48.96N 101.63W
02/12/2014 E1.0 INCH RENVILLE ND LAW ENFORCEMENT
STILL SNOWING AT TIME OF OBSERVATION
&&
MMATHEWSNearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.